I mentioned this a bit in the Heart Palpitations thread, but wanted to also pursue the issue of adrenaline.
I've been having PVC's for a month and a half now, almost non-stop. All of my blood tests have come back fine, though my red blood cell count is just slightly elevated. I was taking allergy shots, which I have now stopped. They are most likely the trigger for my palps. It's been more than a week since my last shot and I'm still having periodic palpitations (generally lasting about 24 hours at a time). The more research I do the more it appears my body is overreacting to the shot by processing too much adrenaline. I suspect this whole puzzle has to do with other hormone imbalances I have had since I took the depo shot years ago. (My naturopath agrees).
Anyway, I was just wondering if anyone has had an experience with adrenaline or stress hormone sensitivities, and if so if they have found anything helpful in dealing with it. I would prefer not to take beta blockers, and my doctor agrees that they would not be the best way to go.
How I have come to suspect that adrenaline is so directly related is that I know I am sensitive to it because I have to get a low-adrenaline freezing injection when I go to the dentist. The regular ones cause my heart to race. Too much of a coincidence to be ignored.